Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Been Taking Methotrexate For A Couple Of Months And This Week I Wake Up Nauseated ...lasts Till

Been Taking Methotrexate For A Couple Of Months And This Week I Wake Up Nauseated ...lasts Till

A myRAteam Member said:

I take 6 tablets one day week. Taking all 6 at once made me nauseous, so I take 3 in the AM and 3 in the PM.

posted almost 2 years ago
A myRAteam Member said:

I personally couldn't take methotrexate because it made me so nauseous that I actually started to get sick.

posted almost 2 years ago
A myRAteam Member said:

How I’d love not to want to eat!! Lol. However, Methotrexate doesn’t do that to me! 😟

posted over 1 year ago
A myRAteam Member said:

I get nausea and fatigue on 20mg methotrexate injection...I use anti..metics to stop the nausea...also methotrexate causes me to lose my appetite until 3rd day.

posted over 1 year ago
A myRAteam Member said:

Hi maronCC. Try some saltine crackers when ur have nausea. Hope you feel better.

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in